Homology, Homotopy and Applications

Volume 13 (2011)

Number 2

Remark on rigidity over several fields

Pages: 159 – 164

DOI: http://dx.doi.org/10.4310/HHA.2011.v13.n2.a10

Author

Serge Yagunov (Steklov Mathematical Institute, St. Petersburg, Russia; Max-Planck Institute für Mathematik, Bonn, Germany)

Abstract

It is shown that T-spectrum representable cohomology theories on smooth algebraic varieties satisfy normalization condition over nonreal fields. As a consequence, one can see that the rigidity property holds for all representable theories over considered fields.

Keywords

rigidity; motivic homotopy group; unorientable cohomology theory; nonreal field

2010 Mathematics Subject Classification

14F42, 14F45

Full Text (PDF format)